# SDR C2XA10RI045

- Difficulty date: March 22, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 24,255 hours, 18,155 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2612 - EWR - FLIGHT CREW REPORTED APU FIRE DETECTION SYSTEM FAIL MESSAGE ON EICAS.  EWR MX RE-SECURED LOOSE CONNECTOR ON APU FIRE LOOP AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
